# SDR USAA2012070900049

- Difficulty date: June 15, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875U70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON R1 DOOR CREASE BEAM CHORD BETWEEN BS 300 TO BS 325, WL 208, RBL 60.  REPLACED R1 DOOR CREASE BEAM IAW B737 SRM 51-40-02-0G FIG 12.
